Three months ago i was prescribed Antecopone and until recently I coped well.I have now developed bad Diarrhoea, i have done samples and come back clear .My wife has read that Antecopone can cause Diarrhoea even when initially it was tolerated.May i ask if anyone has experienced an issue of Diarrhoea when taking Antecopone, thank you
Side-effects For entacapone
- Common or very common. Abdominal pain; confusion; constipation; diarrhoea; dizziness; dry mouth; fall; fatigue; hallucination; hyperhidrosis; ischaemic heart disease; movement disorders; nausea; sleep disorders; urine discolouration; vomiting.
Best of luck.
My husband coped well with Entacapone for 5 months then developed severe diarrhoea. GP said it wouldn’t be the cause as he had been taking it for so long without a problem. Thankfully the Parkinson’s nurse suggested he reduce then stop the entacapone. The diarrhoea stopped. He is now taking Opicapone and so far no adverse side effects
The same happened to me. First few months were ok. then a string of side effects. Diarrhea being the worst. I gather this is quite common. PD nurse advised I stop taking it and the side effects stopped.
Then I was prescribed opicacpone. Oh dear. Within a week my husband said I was quite strange. Then I was violently sick. So I stopped taking that and was quickly back to normal. PD nurse suggested I shorten the gap between sinemet doses. Which I did, It’s a bit of a bind but much better for me than either of those two drugs. I know some people get on well with them but we’re all different in what drugs we can tolerate